# SDR AALA202312187795

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- Aircraft time: 73,435 hours, 28,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, EPSU UNIT MID R FAULTED. CLEANED CONNECTOR ON EPSU 14WL & CYCLED A/C POWER.
